Couldn't find what you looking for?

TRY OUR SEARCH!

My daughter who is 27 years old had her gall bladder removed 2 months ago after an endoscopy found that nothing was wrong except a hiatus hernia of 2cm. She did not have gall stones....it was only dysfunctional and as it was discovered after the operation she had only "gravel" in it.
Now two months after she still suffers from stomach problems. She is surviving on a bland diet of rice biscuits and steamed vegetables. She says that fatty food...even food which has slight fat makes her nauseous. She has no pain...just nausea....which gets worse with certain food. The doctors keep telling her that she will get better....but she is very pessimistic. She takes 40mg Nexium twice a day which assists her. And she takes Maxilon for the nausea as needed. I am just wondering whether there are similiar cases out there

Loading...

I am 30 years old and went through the EXACT same thing. I had a Hiatus hernia as well. I spent a week in the hospital before they removed my gall bladder that was not functioning properly and then I still had problems after. I spent another week in the hospital four months later. It turned out I had a H Pylori bacterial infection. They mis-diagnosed me the first time in the hospital and the second time I was in they said they mis-interpreted the test results 4 months prior and it was positive. This was a breath test that no one at the hospital was familiar with. It was sent off to the Mayo Clinic. I went on two weeks of heavy antibiotics for the H Pylori infection - it was uncomfortable but after getting through it my stomach felt wonderful (could actually not feel anything) I felt normal! This was the first time I felt normal in years and I have not had an episode since (knock on wood)! I do take nexium once a day still for acid reduction. I was also diagnosed with cyclical vomiting syndrome. This is something somewhat new and they don't know much about. The bacterial infection is what really was it for me! Also after removing the gallbladder the stomach can become upset from all the bile. I hope this helps!!
Reply

Loading...